MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE ELITE SINGLE-USE DIGITAL FLEXIBLE URETEROSCOPE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE ELITE SINGLE-USE DIGITAL FLEXIBLE URETEROSCOPE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M0067940000
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a020503 is selected to represent the reportable event of packaging seal compromised.Block d4, h4: the complainant was unable to provide the suspect device lot number.Therefore, the manufacture date and expiration date are unknown.
 
Event or Problem Description
It was reported to boston scientific corporation that a lithovue elite flexscope was used during a ureteroscopy procedure performed on (b)(6) 2024.During the procedure, a tear was discovered in the packaging and the seal was compromised.Another of the same device was used to complete the procedure.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: device code a020503 is selected to represent the reportable event of packaging seal compromised.Block h6: evaluation code d04 is selected to represent the product investigation conclusion to caused traced to transport/storage.
 
Event or Problem Description

Brand Name
LITHOVUE ELITE SINGLE-USE DIGITAL FLEXIBLE URETEROSCOPE
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19193308
Report Number2124215-2024-23840
Device Sequence Number7616644
Product Code FGB
UDI-Device Identifier08714729997337
UDI-Public08714729997337
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2025
Device Model NumberM0067940000
Device Catalogue Number2005-04
Device Lot Number0033621331
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by Manufacturer10/01/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown